MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 42 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 42 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 42 +4 LAT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported approximately one and a half weeks after having a primary reverse shoulder arthroplasty procedure, the patient's glenosphere disassociated post-op.The following arthrex parts were implanted during the primary procedure that took place on (b)(6) 2018: ar-9507s // lot: 10232680, ar-9165-25nl // lot: 10221985, ar-9120-03 // lot: 18.00430, ar-9145-30 // lot: 18.00677, ar-9145-24 // lot: 18.00574, ar-9504l-04 // lot: 18.00719, ar-9501-06p // lot: 170151305, ar-9502f-42cpc // lot: 170161207, ar-9550-06 // lot: 18.00355, ar-9503l-03c // lot: 18.00110.It is unknown if the patient was experiencing any pain or discomfort.The disassociation was discovered approximately one and a half weeks post-op during physical therapy.A revision procedure was performed on (b)(6) 2018.The rep stated copies of x-ray's are not available, nor were any pictures taken.The primary and revision procedure were performed by the same surgeon and took place at the same facility.The following arthrex parts were explanted during the revision procedure: ar-9504l-04 // lot: 18.00719, ar-9550-06 // lot: 18.00355, ar-9503l-03c // lot: 18.00110.The following arthrex parts were implanted during the revision procedure: ar-9504l-04 // lot: 18.00719, ar-9550-06 // lot: 160147410, ar-9503l-03c // lot: 170005110.Additional information received on 07/18/2019: the rep confirmed all explanted devices were discarded.

Brand Name
UNIVERS REVERS GLENO 42 +4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8861324
Report Number1220246-2019-01227
Device Sequence Number13953380
Product Code PHX
UDI-Device Identifier00888867061347
UDI-Public00888867061347
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberUNIVERS REVERS GLENO 42 +4 LAT
Device Catalogue NumberAR-9504L-04
Device Lot Number18.00719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;